An Integer L-shaped Method for the Generalized Vehicle Routing Problem with Stochastic Demands (bibtex)
by , ,
Reference:
An Integer L-shaped Method for the Generalized Vehicle Routing Problem with Stochastic DemandsBenjamin Biesinger, Bin Hu, Günther R. RaidlElectronic Notes in Discrete Mathematics, volume 52, pages 245–252, 2016.Note: INOC 2015 – 7th International Network Optimization Conference
Bibtex Entry:
@article{biesinger-15e,
  author = {Benjamin Biesinger and Bin Hu and G\"unther R. Raidl},
  title = {An Integer {L}-shaped Method for the Generalized Vehicle Routing Problem with Stochastic Demands},
  journal = {Electronic Notes in Discrete Mathematics},
  volume = {52},
  pages = {245--252},
  year = {2016},
  note = {INOC 2015 -- 7th International Network Optimization Conference},
  url = {https://www.ac.tuwien.ac.at/files/pub/biesinger-15e.pdf},
  doi = {http://dx.doi.org/10.1016/j.endm.2016.03.033}
}
Powered by bibtexbrowser